# SDR AWXA200301101

- Difficulty date: September 13, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,416 hours, 11,551 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Angle
- Part number: D5463046220200
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-07 CHECK A 1.0625 INCH CRACK WAS FOUND ON NR 2 ENGINE PYLON INBOARD ANGLE AT RIB 7.  MAINTENANCE CUTOUT CRACK ON NR 2 ENGINE PYLON INBOARD ANGLE AT RIB 7; FABRICATED A REPAIR SPLICE, FILLER AND SHIM; INSTALLED REPAIR PARTS IAW A320 SRM 54-52-12, PG. 217-220, AND 223-224, FIG. 204.
